Alert archive / Colorado / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 150, NWS Pueblo, CO

July 15, 2020Custer County, Fremont County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 15, 2020, 3:23 PM MDT for Custer County, Fremont County, Colorado. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2020, 3:23 PM MDT (21:23 UTC)
Expired
Jul 15, 2020, 3:36 PM MDT
In force
13 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Custer County, CO, Fremont County, CO

The radar

The Pueblo radar (KPUX), 92 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.4 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2020-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2020-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2180 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

832 
WUUS55 KPUB 152123
SVRPUB
COC027-043-152200-
/O.NEW.KPUB.SV.W.0150.200715T2123Z-200715T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
323 PM MDT Wed Jul 15 2020

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern Fremont County in central Colorado...
  Northern Custer County in southeastern Colorado...

* Until 400 PM MDT.

* At 323 PM MDT, a severe thunderstorm was located near Florence, or
  15 miles northwest of Junkins Burn Scar, moving southeast at 10
  mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Florence and Canon City. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3836 10532 3842 10524 3837 10503 3821 10523
TIME...MOT...LOC 2123Z 317DEG 7KT 3834 10523 

HAIL...1.25IN
WIND...60MPH
 
$$

KTS
2 follow-up statements
749 
WWUS55 KPUB 152131
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
331 PM MDT Wed Jul 15 2020

COC027-152141-
/O.CAN.KPUB.SV.W.0150.000000T0000Z-200715T2200Z/
Custer CO-
331 PM MDT Wed Jul 15 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CUSTER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3837 10503 3834 10507 3826 10517 3826 10519
      3836 10527 3841 10521
TIME...MOT...LOC 2131Z 297DEG 7KT 3835 10519 

$$

COC043-152200-
/O.CON.KPUB.SV.W.0150.000000T0000Z-200715T2200Z/
Fremont CO-
331 PM MDT Wed Jul 15 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR SOUTHEASTERN FREMONT COUNTY...

At 331 PM MDT, a severe thunderstorm was located near Florence, or 15
miles north of Junkins Burn Scar, moving southeast at 10 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Florence.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3837 10503 3834 10507 3826 10517 3826 10519
      3836 10527 3841 10521
TIME...MOT...LOC 2131Z 297DEG 7KT 3835 10519 

HAIL...0.88IN
WIND...60MPH
 
$$

KTS
087 
WWUS55 KPUB 152136
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
336 PM MDT Wed Jul 15 2020

COC043-152146-
/O.CAN.KPUB.SV.W.0150.000000T0000Z-200715T2200Z/
Fremont CO-
336 PM MDT Wed Jul 15 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FREMONT COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 3837 10503 3834 10507 3826 10517 3826 10519
      3836 10527 3841 10521
TIME...MOT...LOC 2134Z 317DEG 7KT 3834 10518 

$$

KTS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:10 PM MDT, 13 minutes earlier.

Area forecast discussion, Jul 15, 3:10 PM MDT, 13 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
310 PM MDT Wed Jul 15 2020

.SHORT TERM...(This evening through Thursday)
Issued at 252 PM MDT Wed Jul 15 2020

Strong to severe storms will affect the KCOS/KPUB area this
afternoon and then eventually move to the east and southeast
across the southeast plains. Large hail up to golfballs have
already occurred in the El Paso county region and strong storms
were moving towards the Pueblo area.

Shear values of 35 to 45 knts were noted over the region at 3 pm
with CAPE values of 1000-2000 J/KG.

Given the straight line hodographs over the region, we have had
storm splits over the area with the left turners producing the
significant hail.

In addition to the severe weather, flash flooding has occurred and
this flash flood threat will be possible in urban areas as the
storms move east and southeast.

Although the severe thunderstorm watch covers the entire region,
the best forcing will occur mainly along a line from Pueblo down
towards Springfield.

After the storms move out of the region later this evening, skies
should gradually clear over the area.

For tomorrow, some strong storms will be possible over the area
but intensity is expected to be a bit less than today as shear and
CAPE will not be as high

.LONG TERM...(Thursday night through Wednesday)
Issued at 252 PM MDT Wed Jul 15 2020

Thursday Night and Friday:

Convection will already have started by the beginning of the long
term forecast (6pm Thursday through Wednesday). The far eastern
plains look to have the best environment for severe storms during
the evening. CAPE values will be around 2000 to 2500 J/kg and 6km
bulk shear values are expected to be around 25 to 30 kts. LCL
heights are expected to be around 5kft, which isn't ideal for
tornadogenesis, but is lower than the high based "Rocky Mountain
Boomers" the southeast plains are used to. The shear values are a
little low, but the storms that develop earlier in the day will
reach the unstable environment and will intensify to strong or
severe caliber storms. Main risks will be 1 inch hail and 60 mph
winds under the strongest storms. The storms will dissipate or be in
Kansas a little after midnight on Friday.

Surface and low level winds shift to more of a westerly component
for Friday afternoon, which will dry out the atmosphere, limiting
CAPE values. The surface flow aloft will be weaker and less veering
as well, which will limit the amount of shear in the atmosphere. The
closed low over the Pacific will push some moisture towards the
western mountains and diurnal heating and wind fluctuations will
create afternoon thunderstorms over the mountains. There is a low
end flash flood risk over the Spring, Decker, Junkins, and Hayden
Pass burn scars. Though convection is expected to be isolated to
scattered, if a stronger storm does develop over the burn scars,
flash flooding may occur.

Hot temperatures make their comeback on Friday afternoon. 100F
temperatures may be observed over the far eastern plains, the mid
80s over the mountain valleys and Teller County, and the mid 70s
over Lake County.

Saturday:

Similar set-up to what is expected on Friday. Thunderstorms will be
confined mainly to the mountains. The GFS has a few of the storms
making it over the plains, but the ECMWF is less optimistic.
Soundings reveal very dry low levels, so if the storms do make it
over the plains, it'll likely just be virga. There may be a few
virga droplets that hit the ground, which I guess constitutes as
"rain". Main impacts will be gusty winds under the storms on
Saturday afternoon and evening. Hotter temperatures are expected on
Saturday afternoon. Widespread +100F are expected over the easter
plains, mid to upper 80s over the mountain valleys and Teller
County, and the mid 70s over Lake County.

Sunday:

A cold front is expected to pass over the plains Sunday morning or
Sunday afternoon. As the front moves over the plains, it'll
eventually collide with the mountains, sparking showers and
thunderstorms. The storms are expected to spread out east, but the
environment doesn't support severe storms. A strengthening surface
low will develop over western Kansas, wrapping up moisture forcing
it aloft isentropically. Some widespread showers are possible with
this outcome.

Monday through Wednesday:

The post frontal air mass will keep temperatures cooler on Monday
and Tuesday. Showers and thunderstorms are expected to stay confined
to the mountains on Monday afternoon, but will become more
widespread on Tuesday and Wednesday. Long term guidance isn't
suggesting for anything severe yet. Showers and thunderstorms will
pose a flash flood risk over the burn scars, though.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 252 PM MDT Wed Jul 15 2020

Strong to severe storms will be possible at KCOS and KPUB this
afternoon with the activity clearing the area around 00 UTC. VFR
is anticipated tonight. Thunderstorms will return to the two taf
sites tomorrow afternoon.

KALS...will see VFR conditions with -tsra and gusty winds
possible this afternoon and tomorrow afternoon.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HODANISH
LONG TERM...SKELLY
AVIATION...HODANISH
Hazardous weather outlook, Jul 15, 11:50 AM MDT, 3 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1150 AM MDT Wed Jul 15 2020

COZ058>089-093>099-161800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1150 AM MDT Wed Jul 15 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms are possible along the immediate I-25
corridor this afternoon and early evening. Hail the size of
golfballs and wind gusts to 70 mph will be possible. A tornado
cannot be ruled out. The greatest threat for severe weather along
the I-25 corridor will be between 2 pm and 6 pm. The storms will
then move onto the plains and remain strong to severe, but are
expected to gradually weaken as they move to the Kansas border.

It should be noted that high resolution computer simulations show
strong storms affecting both the greater Colorado Springs area
and Pueblo areas this afternoon and early evening.

In addition to large hail and damaging winds, very heavy rain will
be possible. This rain will be capable of producing flash flooding
in the urban areas.

Over the mountains, there is limited potential for burn scar flash
flooding if a storm should develop over one of the newer scars.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Scattered to numerous thunderstorms are expected again on
Thursday, and a few severe storms will be possible over the
plains. The main risks from storms on the plains will be winds
over 60 mph, hail up to half dollar size, locally heavy rainfall
and frequent cloud to ground lightning. Farther west over the
mountains and interior valleys, hail up to nickel size, winds of
50 mph, brief heavy rainfall and frequent cloud to ground
lightning are possible. There will also be the possibility of
flooding of burn scars across most of the mountains on Thursday
afternoon and evening.

For Friday into the weekend, scattered afternoon and evening
thunderstorms are expected each day, with the greatest chance for
storms over the mountains. Locally heavy rainfall, frequent
lightning, small hail and wind gusts to 50 mph will be possible
with any stronger storms.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
likely along and east of Interstate 25 this afternoon and early
evening. Activation may be needed as early as 2 pm.

Hodanish

In the hours before

Special weather statement, Jul 15, 2:03 PM MDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
203 PM MDT Wed Jul 15 2020

COZ076-077-083-152030-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County  Above 8500Ft CO-
203 PM MDT Wed Jul 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT AND SOUTHERN
TELLER COUNTIES UNTIL 230 PM MDT...

At 203 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Waugh Mountain, or 18 miles northeast of Hayden
Pass Burn Scar, moving east at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Royal Gorge, Waugh Mountain and Canon City.

LAT...LON 3845 10570 3859 10570 3865 10521 3842 10525
TIME...MOT...LOC 2003Z 272DEG 16KT 3853 10557

KTS
Local storm report, Jul 15, 2:04 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
204 PM MDT WED JUL 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     HAIL             SCHRIEVER AFB           38.80N 104.53W
07/15/2020  E1.00 INCH       EL PASO            CO   PUBLIC

            REPORTS OF SEVERAL SHATTERED GLASS WINDOWS
            AND WINDSHIELD DAMAGE.

&&

MJG
Special weather statement, Jul 15, 2:14 PM MDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
214 PM MDT Wed Jul 15 2020

COZ074-088-152045-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
214 PM MDT Wed Jul 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY
UNTIL 245 PM MDT...

At 214 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Stonewall, or 29 miles south of Indian Creek on the
southeastern Spring Burn Scar, moving east at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Starkville, Segundo, Raton Pass and Weston.

LAT...LON 3700 10515 3715 10512 3713 10444 3699 10445
TIME...MOT...LOC 2014Z 259DEG 15KT 3703 10504

KTS
Local storm report, Jul 15, 2:32 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
232 PM MDT WED JUL 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     HAIL             2 N ELLICOTT            38.87N 104.38W
07/15/2020  M1.00 INCH       EL PASO            CO   PUBLIC

            CAME FROM AN IMAGE ON TWITTER
            (@EMILYROEHLER).

&&

MJG
Special weather statement, Jul 15, 2:34 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Pueblo CO
234 PM MDT Wed Jul 15 2020

COZ076-077-081-083-152100-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County  Above 8500Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
234 PM MDT Wed Jul 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 300
PM MDT...

At 233 PM MDT, Doppler radar was tracking a strong thunderstorm near
Texas Creek, or 15 miles northeast of Hayden Pass Burn Scar, moving
east at 25 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Texas Creek, Royal Gorge, Canon City and Hillside.

LAT...LON 3827 10560 3849 10564 3864 10515 3849 10505
      3844 10534 3833 10539
TIME...MOT...LOC 2033Z 256DEG 23KT 3840 10552

KTS
Local storm report, Jul 15, 2:42 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
242 PM MDT WED JUL 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     HAIL             1 N ELLICOTT            38.85N 104.38W
07/15/2020  M1.25 INCH       EL PASO            CO   PUBLIC

            CAME FROM AN IMAGE ON TWITTER
            (@MATTBLUETHUNDER).

&&

MJG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 6:00 PM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo30 min
Jul 14, 6:12 PM MDTTornado WarningPUBBent, Crowley, Kiowa, Otero33 min
Jul 14, 6:13 PM MDTTornado WarningPUBCrowley, Otero32 min
Jul 14, 6:16 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero59 min
Jul 14, 6:37 PM MDTTornado WarningPUBBent, Crowley, Kiowa, Otero23 min
Jul 14, 6:40 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas, Otero65 min
Jul 14, 6:52 PM MDTSpecial Weather StatementPUB38 min
Jul 14, 6:56 PM MDTSevere Thunderstorm WarningPUBBent, Otero34 min
Jul 14, 6:59 PM MDTTornado WarningPUBBent31 min
Jul 14, 7:14 PM MDTTornado WarningPUBBent31 min
Jul 14, 7:27 PM MDTTornado WarningPUBBent, Prowers33 min
Jul 14, 7:35 PM MDTSpecial Weather StatementPUBBaca40 min
Jul 14, 7:38 PM MDTSevere Thunderstorm WarningPUBBent, Prowers37 min
Jul 14, 7:42 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas33 min
Jul 14, 7:46 PM MDTSevere Thunderstorm WarningPUBBent, Prowers44 min
Jul 14, 8:01 PM MDTTornado WarningPUBProwers17 min
Jul 14, 8:08 PM MDTSevere Thunderstorm WarningPUBBent, Prowers20 min
Jul 14, 8:22 PM MDTSevere Thunderstorm WarningPUBBaca53 min
Jul 14, 8:37 PM MDTSpecial Weather StatementPUBProwers38 min
Jul 14, 9:09 PM MDTSevere Thunderstorm WarningPUBProwers23 min
Jul 15, 1:27 PM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo63 min
Jul 15, 1:54 PM MDTSevere Thunderstorm WarningPUBEl Paso51 min
Jul 15, 2:03 PM MDTSpecial Weather StatementPUBFremont27 min
Jul 15, 2:10 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller35 min
Jul 15, 2:13 PM MDTFlash Flood Warning Considerable damage threatPUBEl Paso3 hr
Jul 15, 2:23 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo47 min
Jul 15, 2:34 PM MDTSpecial Weather StatementPUBFremont26 min
Jul 15, 2:36 PM MDTSevere Thunderstorm WarningPUBEl Paso29 min
Jul 15, 2:38 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont19 min
Jul 15, 2:42 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo63 min
Jul 15, 2:43 PM MDTSevere Thunderstorm WarningPUBFremont32 min
Jul 15, 2:48 PM MDTFlash Flood Warning Considerable damage threatPUBEl Paso, Fremont, Teller2 hr
Jul 15, 3:06 PM MDTFlash Flood WarningPUBFremont99 min
Jul 15, 3:15 PM MDTSevere Thunderstorm WarningPUBFremont30 min
Jul 15, 3:16 PM MDTSevere Thunderstorm WarningPUBEl Paso34 min
Jul 15, 3:18 PM MDTFlash Flood Warning Considerable damage threatPUBEl Paso104 min
Jul 15, 3:32 PM MDTSpecial Weather StatementPUBHuerfano28 min
Jul 15, 3:38 PM MDTFlash Flood WarningPUBEl Paso, Pueblo108 min
Jul 15, 3:39 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Pueblo36 min
Jul 15, 3:41 PM MDTSevere Thunderstorm WarningPUBHuerfano34 min
Jul 15, 3:56 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Pueblo64 min
Jul 15, 4:13 PM MDTTornado WarningPUBEl Paso, Pueblo32 min
Jul 15, 4:14 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo46 min
Jul 15, 4:17 PM MDTFlash Flood Warning Considerable damage threatPUBPueblo118 min
Jul 15, 4:41 PM MDTSevere Thunderstorm WarningPUBPueblo49 min
Jul 15, 5:25 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo50 min
Jul 15, 5:58 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero, Pueblo47 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.